Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations


Author: Klaus W. Schaaf
Journal: Trans. Amer. Math. Soc. 302 (1987), 587-615
MSC: Primary 35R10; Secondary 35B40, 35K55
MathSciNet review: 891637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a generalization of the theory of the KPP and bistable nonlinear diffusion equations. It is shown that traveling wave solutions exist for nonlinear parabolic functional differential equations (FDEs) which behave very much like the well-known solutions of the classical KPP and bistable equations. Among the techniques used are maximum principles, sub- and supersolutions, phase plane techniques for FDEs and perturbation of linear operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R10, 35B40, 35K55

Retrieve articles in all journals with MSC: 35R10, 35B40, 35K55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0891637-2
PII: S 0002-9947(1987)0891637-2
Article copyright: © Copyright 1987 American Mathematical Society